# SDR F3LA2022091400104

- Difficulty date: April 26, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 40,690 hours, 16,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: D5311219120300
- Condition: Corroded
- Location: R1 Girt Bar
- Part time: 40,690 hours, 16,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AREA BELOW GIRT BAR RETAINERS, CORROSION ON WEB FWD AND AFT RETAINER AREA.   EVALUATED AND REPAIRED R1 DOOR SILL WEB FWD AND AFT RETAINER AREAS IAW A320 SRM 53-11-14-283-005
